# SDR COMA0060961

- Difficulty date: November 23, 2000
- Submitted: November 29, 2000
- Operation: Air carrier
- Aircraft: N812CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7381
- Aircraft time: 1,635 hours, 1,697 cycles
- System (JASC): 7603 · Power Lever
- Part: Amplifier
- Part number: 5071T98PO4
- Part serial: LMDK7260
- Condition: Malfunctioned
- Location: N1 Control
- Part time: 1,635 hours, 1,697 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

POWER LEVER SPLIT IN FLIGHT.  REPLACED THE N1 CONTROL AMPLIFIER.
